# SDR AALA202212056511

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N801AC
- Make and model: Boeing 787-8
- Aircraft serial: 40619
- Aircraft time: 27,761 hours, 3,922 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF4045002
- Part serial: B119595
- Condition: Leaking
- Location: Cockpit
- Part time: 18,618 hours, 2,449 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT DIVERTED TO TO LHR ACCOUNT OXYGEN LEAK IN COCKPIT. CREW OXYGEN PRESSURE DROPPED -TO 630 PSI, APPROXIMATELY 1.5 HOURS INTO FLIGHT. FOUND O2 MASK STOWAGE BOX AT FAULT. REMOVED AND REPLACED CAPTAINS O2 MASK (AALA202212056511) AND STOWAGE BOX (AALA202212055914) PER AMM 35-11-18 AND 35-11-00.
